CureZone   Log On   Join
red pimply rash around mouth and on chin one week after Mirena inserted
 

Herbal tinctures and supplements
Hulda Clark Cleanses



Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...


More
More
snowshoe4 Views: 5,299
Published: 8 years ago
 

red pimply rash around mouth and on chin one week after Mirena inserted


Hello everyone. I had my MIrena inserted on November 13, 2013. My GYN had highly recommended it as a treatment for my increasingly heavy periods. I am 45 and was content with the use of condoms for birth control, so bc was not a factor in my decision. I am inherently anti-medication and suspicious of all drugs so this was a big decision for me. I read all the literature from the manufacturer and asked questions of my doctor, only to be reassured that the Mirena was wonderful, and the only real down side was some irregular bleeding. I was reassured that the hormonal component was tiny and isolated to the uterus, and would not produce any ill effects. Less than one week after I had the Mirena IUD inserted, I broke out in a red pimply-looking rash around my mouth and on my chin. At first I thought nothing of it, believing it must be a simple Acne outbreak. After two weeks when the "acne" only continued to get worse, I did a Google search and found this site. I read in horror of all the side effects and misery caused by Mirena. I knew then that I needed to get the thing out of me. I immediately went into to my doctor who was not sympathetic to my concerns. I told him of all the terrible side effects I had read about on line and told him that I was concerned about the outbreak around my mouth. He told me that if I wait, it might go away. In response to all the side effects I had read about on line he replied, "Well, you know, all the squeaky wheels get the grease!" I couldn't believe what I was hearing. He would not acknowledge the legitimacy of my concerns or the concerns of hundreds of women who are suffering from the effects of MIrena. Unbelieveable!! I insisted it be removed, and he ultimately obliged. I was relieved and so looking forward to this ugly whatever-it-is on my face to disappear. It did not. It fact, it grew worse. By Christmas of this year I was a splotchy red mess. I didn't even want to leave the house. After much time researching on line, I realized that what I had was in fact not Acne (a common side effect of Mirena), but Perioral Dermatitis, brought on by the hormonal changes caused by MIrena (both insertion and then removal). Oh yes, "skin disorders" are listed as a "rare" side effect of Mirena. It is a chronic and unsightly pimply rash around the mouth, chin and nose and it is difficult to treat. I will be visiting my dermatologist to discuss and confirm the diagnosis, but I am not wasting any more time and am already treating with home remedies and having some success. If any of you have similar symptoms to what I describe, please look into Perioral Dermatitis. I am so thankful to the brave women who have posted on this site. You alone have saved me from untold future pain caused by MIrena. God Bless you all!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

2.156 sec, (2)